# SDR SIMA201006303

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 24,466 hours, 23,913 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: EMB4226249M22759
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3558 DURING THE CLIMB THE CREW REPORTED A STRANGE SMELL IN COCKPIT FOLLOWED BY "WG AI FAIL" EICAS MESSAGE, THEN "NO ICE AI ON" MESSAGE THEN "PACK 1 VLV FAIL" MESSAGE.  THE FIRST OFFICERS ALSO REPORTED A LOUD AIR NOISE CENTER OF CABIN, IN THE VICINITY OF THE AIR CYCLE MACHINES.  THE CREW ELECTED TO RETURN TO DFW AND LANDED WITHOUT INCIDENT.  FOUND SEVERAL WIRES BROKEN AT P0981 CONNECTOR.  REPAIRED ALL WIRES IAW AMM 20-21-00.  PERFORMED OPERATIONAL CHECK IAW EMB145 AMM 30-00-00OCK OK.  FOUND NR 1 DTCV SLEEVE CRACKED AND PACK VALVE HARNESS DAMAGED.  REPLACED SLEEVE AND REPAIRED WIRES P0075 IAW AMM 20-21-00/21-60-00.  THE OPERATIONAL CHECK WAS OK IAW 21-51-01, 21-60-01.  THE PART NUMBERS OF ITEMS REPAIRED / REPLACED:  QUANTITY 3 EMB-4226-24-9 3 WIRE 3 METERS AND QUANTITY 15 M22759/41-24-9 15 FEET.  THE AIRCRAFT WAS RETURNED TO SERVICE.
